Top 10 Acetaminophen 500mg Packets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Physicians Care

#ad

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication, 500mg, 125 Doses of Two Tablets

#ad
Physicians Care #ad - Contains 125 packets of 2 tablets. Available in tamper evident, individual dose packets. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Pain reliever and fever reducer - Does not contain aspirin. Active ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer.
BrandPhysicians Care #ad
ManufacturerACME UNITED CORP #ad
Height3.4 Inches
Length4.6 Inches
Weight0.2 Pounds
Width5.3 Inches
Part NumberACM40800
Model40800
WarrantyStandard

2. Redicare

#ad

50 Packets of 2, Acetaminophen 500mg Travel Packets with Dispenser Box, Great for First Aid Kit and workplaces

#ad
Redicare #ad - 50 individually Wrapped Packets, 2 tablets per packet. Provides temporary relief from pain, toothache, arthritis, fever, common cold, backache, and inflammation caused by headache, menstrual cramps, muscular aches, and fevers!. Comparable to the ingredients in Tylenol. Soothes muscle aches and minor arthiritis pain. Non-drowsy, aspirin-free formula.
BrandRedicare #ad
ManufacturerRedicare #ad
Height2.5 Inches
Length4.25 Inches
Width3.5 Inches
Part Number0109004

3. Tylenol

#ad

Pain Reliever & Fever Reducer 50 Packets of 2 Caplets, Tylenol Extra Strength Caplets with Acetaminophen

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

4. Amazon Basic Care

#ad

500 Count Pack of 1, Amazon Basic Care Extra Strength Pain Relief, 500 mg, Acetaminophen Caplets, White

#ad
Amazon Basic Care #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Purpose: extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, muscular aches, acetaminophen Caplets, 500 mg, toothache, headache, backache, and premenstrual and menstrual cramps.

Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. It also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

5. Tylenol

#ad

Tylenol Pain Reliever/Fever Reducer, 100 Count

#ad
Tylenol #ad - Contains no aspirin. Contains acetaminophen. 50 pouches of 2 caplets each. Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis, toothache; muscular aches; premenstrual and menstrual cramps. This package for households without young children. Temporarily reduces fever.
BrandTylenol #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length6 Inches
Weight0.1 Pounds
Width4 Inches
Part Number1654744

6. First Aid Only

#ad

PhysiciansCare by First Aid Only Extra-Strength Non-Aspirin Tablets, 50 Count

#ad
First Aid Only #ad - Physicianscare medications contain the same active ingredients as the leading national brands. Active ingredient: Acetaminophen Purpose: Pain Reliever/Fever Reducer. Coated easy to swallow tablets. Perfect to grab and go so you have a packet or to on hand. Medications are packed in a perforated dispenser box to allow easy access.
BrandFirst Aid Only #ad
ManufacturerPhysiciansCare #ad
Height2.5 Inches
Length4.25 Inches
Weight0.23 Pounds
Width3.44 Inches
Part Number90016
Model90016

7. Good Sense

#ad

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

#ad
Good Sense #ad - Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. It also temporarily reduces fever. Goodsense extra strength pain relief, minor pain of arthritis, temporarily relieves minor aches and pains due to: the common cold, toothache, backache, acetaminophen caplets, headache, 500 mg, muscular aches, and premenstrual and menstrual cramps. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches
Part Number1

8. Amazon Basic Care

#ad

Acetaminophen Caplets 500 mg, 100 Count, Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - Effective: this product temporarily relieves minor aches and pains due to headache, the common cold, minor pain of arthritis, backache, muscular aches, toothache and premenstrual and menstrual cramps Also temporarily reduces fever.

For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over. Acetaminophen pain relief: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap.

Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

9. ValuMeds

#ad

ValuMeds Acetaminophen 500mg | 500 Caplets | Extra Strength Pain Relief

#ad
ValuMeds #ad - Pain reliever for everyday ailments - extra strength pain relief acetaminophen Caplets 500 mg temporarily relieves minor aches and pains due to: the common cold, headache, muscular aches, toothache, minor pain of arthritis, backache, and premenstrual and menstrual cramps.

Pain relief for ages 12+ - acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. It also temporarily reduces fever. Active ingredients - valumeds extra strength Pain Relief's active ingredient is Acetaminophen 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Extra strength support – valumeds Pain Relief contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number93421-8

10. Advil

#ad

Coated 144 ct Caplets + 2 ct. Sample of Advil PM, Advil Dual Action with Acetaminophen and Ibuprofen for 8 Hour Pain Relief

#ad
Advil #ad - Advil dual action is the first pain relief medication with a combination of acetaminophen and ibuprofen. One bottle of 144 caplets of advil Dual Action + a 2 count sample of Advil PM.

Advil dual action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals. Advil pm caplets provide sleeplessness relief by combining the selling ibuprofen brand, with 400 mg ibuprofen, and the selling sleep medicine, with 76 mg diphenhydramine citrate. Pain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnight.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.5 inches
Length2.5 inches
Width5 inches